MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 20GA (3F) 0.95MM X 65CM

ARGON MEDICAL DEVICES FIRST PICC S/L 20GA (3F) 0.95MM X 65CM
Model Number 384156
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as unavailable for evaluation.However, a image in-vivo has been provided.The review is in progress and a follow-up report will be provided once completed.
 
Event or Problem Description
Declaration issued by a doctor from the pediatric intensive care unit concerning the attachment of the integrated guidewire, causing an intravascular loop and the needs for remobilization of the catheter after closing the dressing the doctor mentions the occurrence of several incidents of this type with this model (the guidewire hangs when adjusting the length and /or withdrawing the guidewire ager installation) without further details.Last incident with the same model occurred on (b)(6) 2020 followed by a malfunction of the kt leading to its removal.There is no clinical consequence for the patient.Recurring problem with this model (different lots).
 
Additional Manufacturer Narrative
H3 other text : placeholder.
 
Event or Problem Description
Follow up.

Brand Name
FIRST PICC S/L 20GA (3F) 0.95MM X 65CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10772927
Report Number1625425-2020-00700
Device Sequence Number19867245
Product Code FOZ
UDI-Device Identifier00886333209675
UDI-Public00886333209675
Combination Product (Y/N)N
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Pharmacist
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384156
Device Catalogue Number384156
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;